Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


how i look
Nov 30, 2012

Hello doc i got diagnosed on the 27th of august 2012 am 26 years old and i started treatment about two weeks later when my first lab results were done and i had a viral load of 38000 and t cell of 259. yesterday i got my second lab results and my t cell was 419 and viral load 120. i have been responding really well to the medications. so my question is have patients experienced negative physical effects like facial wasting and weight loss on complera?

Response from Dr. Young

Hello and thanks for posting.

First, it looks like you've responded excellently to the first weeks of treatment. Fat changes (lipoatrophy/lipoaccumulation) are generally rare among people taking tenofovir/FTC, including those who take Complera- those at greater risk are usually people who begin HIV treatments with very low CD4 counts.

I hope that helps, stay in touch, BY



Previous
Can shingles appear in the testicals?
Next
STribild dosing

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement